PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2008 | 6 | 1 | 171-178
Tytuł artykułu

A numerically stable least squares solution to the quadratic programming problem

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The strictly convex quadratic programming problem is transformed to the least distance problem - finding the solution of minimum norm to the system of linear inequalities. This problem is equivalent to the linear least squares problem on the positive orthant. It is solved using orthogonal transformations, which are memorized as products. Like in the revised simplex method, an auxiliary matrix is used for computations. Compared to the modified-simplex type methods, the presented dual algorithm QPLS requires less storage and solves ill-conditioned problems more precisely. The algorithm is illustrated by some difficult problems.
Wydawca
Czasopismo
Rocznik
Tom
6
Numer
1
Strony
171-178
Opis fizyczny
Daty
wydano
2008-03-01
online
2008-02-26
Twórcy
autor
Bibliografia
  • [1] Goldfarb D., Idnani A., A Numerically stable dual method for solving strictly convex quadratic programs, Math. Programming, 1983, 27, 1–33 http://dx.doi.org/10.1007/BF02591962
  • [2] Künzi H.P., Krelle W., Nichtlineare Programmirung, Springer, Berlin, 1962 (in German)
  • [3] Lawson C.L., Hanson R.J., Solving least squares problems, Prentice-Hall, New-Jersey, 1974
  • [4] Lent A., Censor Y., Extensions of Hildreth’s row action method for quadratic programming, SIAM J. Control Optim., 1980, 18, 444–454 http://dx.doi.org/10.1137/0318033
  • [5] Powell M.J.D., On the quadratic programming algorithm of Goldfarb and Idnani, Math. Programming Stud., 1985, 25, 46–61
  • [6] Übi E., On stable least squares solution to the system of linear inequalities, Cent. Eur. J. Math., 2007, 5, 373–385 http://dx.doi.org/10.2478/s11533-007-0003-7
  • [7] Übi E., Exact and stable least squares solution to the linear programming problem, Cent. Eur. J. Math., 2005, 3, 228–241 http://dx.doi.org/10.2478/BF02479198
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-008-0012-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.